# SDR DL73E000209

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT WAS FOUND WITH A 1.75 INCH TYPICAL CRACK IN THE SKIN AND BONDED DOUBLER AND A    1.5 INCH CRACK IN THE UNDERLYING BEAR STRAP.  THE CRACK WAS     ROUTED OUT OF THE SKIN STACK UP AND REPAIRED WITH 3 EXTERNAL ALUMINUM DOUBLER PER THE PROCEDURES OF B737 SRM 53-30-3 FIG 26 AND ER/A 369206-14, REV A.
